MAUDE Adverse Event Report: SAGE PRODUCTS LLC CC QCARE NONVENT SOB 20; Covered Yankauer

SAGE PRODUCTS LLC CC QCARE NONVENT SOB 20; Covered Yankauer
Model Number 6346
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Report received of a covered yankauer soft tip disengagement.The yankauer device is part of the continue care oral kit.Following completion of oral care, the device was removed from the patient¿s mouth and observed to be intact, with no reported issues during use.The separation of the tip occurred during post-use handling while the caregiver was cleaning the device with alcohol pads.It was noted that when the event occurred the device had been in use for 2-3 days.The reporter could not clarify if the patient bit the device preceding this event; however, the patient has a history of frequently biting during oral care and a bite block was not used with the affected device.There were no adverse consequences to the patient.No product was returned as the device was discarded.Lot information was provided.Although requested, no additional information was available.

Brand Name
CC QCARE NONVENT SOB 20
Common Device Name
Covered Yankauer
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
Sage Products LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
anansar ituen
3909 three oaks road
cary, IL 60013
+1(815)455-4700
MDR Report Key25414125
Report Number0001419181-2026-00015
Device Sequence Number9465451
Product Code JOL
UDI-Device Identifier00618029831088
UDI-Public(01)00618029831088(11)230526(17)240923(10)93165
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/23/2024
Device Model Number6346
Device Catalogue Number6346
Device Lot Number93165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight150 LB
Patient RaceWhite